# SDR SWAA2015070941606

- Difficulty date: May 16, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE HAS CORRODED AT BS 927, BETWEEN LONGERON 29L TO 29R.  REPAIRED FORMER IAW SRM.
